Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

141 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hair analysis test report showed high copper level. Looking for homeopathic treatment?

Answered by
Dr.
Dr. Sundar Gnanavel

Psychiatrist

Practicing since :2009

Answered : 632 Questions

default
Posted on Sat, 9 Feb 2013 in X-ray, Lab tests and Scans
Question: can you give me any idea of the symptons of diesel poisoning or high copper. My son has not been very well for several years and he has just had his hair analysed and the copper levels have come back extremely high. Is there a homepathic remedy that he could take. He has has all his mercury fillings replace 18mths ago but does not seem to feel any better. Feels as though he has a case of flue permanetly.
doctor
Answered by Dr. Sundar Gnanavel 1 hour later
Hello XXXXXXX ......
Thanks for your query. I understand the concern with your son's poor health. High copper level can exhibit a variety of psychological and neurological manifestations including tremors, irritability, depressive, anxiety symptoms and rarely lead to psychotic breakdown as well. The other symptoms/effects include decreased sperm count, abdominal pain and sleep difficulty. The management includes avoiding copper like in swimming pools; use of zinc supplements; practice relaxation techniques and if requires chelating agents like pencillamine can be prescribed. Hope you found the information useful.
Regards
Dr Sundar
Neuro-psychiatrist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  

Recent questions on  Psychosis

doctor1 MD

A friend of mine took divaa and died of a massive pulmonary embolism about three weeks later. Shortly prior to his death he was admitted to a psychiatric hospital suffering from a psychotic episode. Could there be any connection between his mental state, his death and the medication?

doctor1 MD

My 18 year old high school son needs help and testing for hereditary diseases which he has symptoms of from both sides of the family, including ADD or ADHD, Bi-Polar, Aspergers, and Paranoia Schizophrenia. Also, possibly dyslexia and/or the math version may be affecting him, (he is home-schooled and beginning 11th grade) and he has sleep disorder problems. He has already been diagnosed with anxiety. Does St. Lukes Quakertown test for these ailments I have listed? We live close by, and like St. Luke s that cared for my husband, and son s father before he died in August. Traveling is difficult for me because I am handicapped. Both my son and I may be helped by some grief counseling. I am 59 and also need some testing done for symptoms of inherited disorders, and I have some diagnosises already. I need treatment too. Can you help us?

doctor1 MD

My 37 year old son is having delusions and grandiose thinking. He is emailing XXXXXXX XXXX, XXXX, XXXXXXX XXXXXXX etc announcing his engagement to a girl he has never met except in his mind. At age 20 he had a drug induced psychotic episode. He...

doctor1 MD

I had a psychotic break in 2/2017. Current dx is bipolar II. Long family history of mental illness but this came out if the blue. In your experience is this likely a one time break or will I likely deal w potential psychotic breaks from here on...

doctor1 MD

Mamuna aged 16yrs has infective psychosis and has been on ciprofloxacin 500mg 12hrly for about 4 weeks. The widal titres have however remained high - s. typhi o 1:320 and s. typhi H 1;160. He has been re-admitted and my question is how best do we treat her?

doctor1 MD

i have smoked marijuana and i have taken 1mg Risperidone . what will be the side effects ? if i do this for one week what will happen to my mental health ?

doctor1 MD

I am BDD patient for last 20 yrs. Started SSRI with anti-psychotic for 4 yrs.Recently I became severely sensitive to antipsychotic. My present symtomps are,intermittant fever,weak,Lathergy,Increased Heart pulpitation.Wht should I do now,pls?Shumon Raja (Age.45 yrs)